# SDR KCSA111211

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 119,268 hours, 26,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CAVITY INTERIOR , FSSO 1530: LWR WING SKIN INTERIOR DOUBLER HAS SUSPECT CORROSION NEXT TO 1 FASTENER.
